# SDR AUS20030466

- Difficulty date: April 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Condition: Faulty
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 MAIN WHEEL BRAKE WOULD NOT RELEASE.  DURING TAXI, THE BRAKE OVERHEATED AND THE THERMAL RELIEF PLUG IN NR 3 MAIN WHEEL BLEW.
